# SDR CA960419005

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Part number: 81152
- Condition: Contaminated
- Location: Engine
- Part time: 14,107 hours
- Component: Pwa, PT6A41
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)CHIP DETECTOR WARN DURING TAKEOFF, ABORTED.  OIL FILTER CONTAMINATED WITH METAL  ENGINE REPLACED
